Everybody loses apart from me!

Warning pity post coming up!!!!!

So I read fantastic stories on the internet of people dropping pounds, stones etc on Victoza. As Im overweight I got excited at the thought of losing loads of weight.  I have lost a few stones just from having high blood sugar levels but ……surprise surprise, this is now creeping back on as my sugars seem to be levelling out.

Im thrilled that my sugars are in an ok range but I want to lose the 50lbs I read on the internet.  Victoza doesn’t make me feel sick or full….In fact I seem to be craving sweet foods which Ive never done before…Maybe my body is trying to put my sugars back up as it has become so used to them for past 4 years or so…??So no use will have to cut back on my portion sizes and get more physical. Went to nurse yesterday and she said I looked much better….So thats a start.  Who knows maybe the weight loss will kick in soon!

Advertisements

4 thoughts on “Everybody loses apart from me!

  1. I have the same problem! I can be hungry, decide I’m going to go grab something to eat, Take my shot, and by the time I get to where I was going to eat, I’m not hungry anymore, but I could (and usually) will stop for a milkshake or ice cream.

    It’s almost like an addict… needing a fix. Really… Needing a fix.

    • ~Im back on Byetta now, which is slowly starting to control the appetite….i hate diabetes. They dont tell you about these kind of symtoms….I suffer most with bad tempered moods and emotional crying. Followed by an appetite I have to so strongly control…poor sleep and shocking eyesight…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s